# SDR HALA20240311063

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8471
- Aircraft time: 15,165 hours, 3,337 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Selector
- Part number: UNKNOWN
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS-FORWARD TRIM AIR VALVE NOT RESPONDING APPROPIATELY TO SWITCH POSITION. TEMP IN CABIN HOT WITH FULL COLD SET. PREVIOUSLY WRITTEN UP, NO CHANGE. REMOVED AND REPLACED TEMPERATURE SELECTOR PER AMM 21-63-11-000-001-A (21315 3/8/24. PENDING OPS CHECK. PERFORMED OPS CHECK OF CAB TEMP CONTROL PER AMM 21-63-00-710-004-A, TEST OK. OK FOR SVC
